You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Modified Erlang Approach to Approximating GI/G/1 Queues
William G. Marchal and Carl M. Harris
Journal of Applied Probability
Vol. 13, No. 1 (Mar., 1976), pp. 118-126
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/3212671
Page Count: 9
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
This paper presents a modification to the traditional technique of approximating general queueing problems by the Erlang distributions. It presents both theory and the results of some numerical testing.
Journal of Applied Probability © 1976 Applied Probability Trust